# SDR ASAA0040032

- Difficulty date: March 18, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 3 - 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - PRIOR TO FLIGHT 521, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 3-7 WERE FOUND TO BE INOPERATIVE.  CONTRACT MAINTENANCE REPAIRED BROKEN WIRE AND LIGHTS OPERATED NORMALLY.  (M)
